I have been taking 75mg of Clozaril per day for about six months to treat psychotic symptoms and suicidal behavior related to bipolar disorder. I have a lung infection and had to stop taking Clozaril immediately. I'm concerned about the return of my symptoms which can be quite severe. How long will the Clozaril "cover me"? How long until symptoms may reoccur?
Hi, Jessica. Clozaril has a mean half life of about 2 - 66 days depending on the dosage you're on. You were on a fairly light dose so it will probably be out of your system in just a few days. It's probably impossible to predict if/when your symptoms might return so we'll just hope for the best. If you've recovered from the infection is it possible to just start your medication again?
Best wishes and good luck to you, Jess. Wildcat
- Clozaril Information for Consumers
- Clozaril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clozaril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2009 • 1 answer
Posted 8 Jan 2010 • 1 answer
Posted 25 Nov 2010 • 1 answer
If Tysabri is working, why do I have to stop after 2 years? I am afraid of having my symptoms return
Posted 8 Jul 2014 • 3 answers
Posted 19 Jan 2017 • 5 answers